Differential and Integral Equations

Smooth solutions for an integro-differential equation of parabolic type

John R. Cannon and Yan Ping Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 1 (1989), 111-121.

Dates
First available in Project Euclid: 25 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372191618

Mathematical Reviews number (MathSciNet)
MR960018

Zentralblatt MATH identifier
0719.45007

Subjects
Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 35K99: None of the above, but in this section 45D05: Volterra integral equations [See also 34A12]

Citation

Cannon, John R.; Lin, Yan Ping. Smooth solutions for an integro-differential equation of parabolic type. Differential Integral Equations 2 (1989), no. 1, 111--121. https://projecteuclid.org/euclid.die/1372191618


Export citation